| Model Number |
M00547110 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a040609 captures the reportable event of balloon tip bent.
Event or Problem Description
It was reported to boston scientific corporation that an extractor pro xl retrieval balloon was used in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024.During the procedure, when the extractor balloon was pushed into the bile duct, a kink occurred in front of the papilla.The examiner then wanted to insert a jagwire 0.035 to provide some stiffening, but this was not possible to advance because the distal tip of the balloon was bent.The procedure was completed with another extractor pro xl retrieval balloon.There were no patient complications reported as a result of this event.